# SDR 2007UALA03570

- Difficulty date: September 3, 2007
- Submitted: September 7, 2007
- Operation: Air carrier
- Aircraft: N128UA
- Make and model: Boeing 747422
- Aircraft serial: 30023
- Aircraft time: 30,049 hours, 3,687 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE -D- ZONE EEL'S INOP LT ROW OF SEATS.
